# SDR SWAA061416

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 62,771 hours, 52,242 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 6557463
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FWD BRACKET BROKEN. R&R EVAC SLIDE FWD BRACKET PER MM.
